Analysis of survival data with two dependent competing risks

Bagai, Isha ; Prakasa Rao, B. L. S. (1992) Analysis of survival data with two dependent competing risks Biometrical Journal, 34 (7). pp. 801-814. ISSN 0323-3847

Full text not available from this repository.

Official URL:

Related URL:


Here we consider a competing risks model where the two risks of interest are not independent. The dependence is due to the additive effect of an independent contaminating risk on two initially independent risks. The problem is identifiable when the three risks flow independent exponential distributions and also when the two initial risks follow proportional hazards model. Procedures are suggested for estimation and testing hypotheses regarding the parameters of the three exponentials in the first can and the constant of proportionality in the second case, when the information available consists of the times to death and the causes of death of the individuals.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons.
Keywords:Competing Risks; Proportional Hazards; Maximum Likelihood
ID Code:37256
Deposited On:26 Apr 2011 10:31
Last Modified:26 Apr 2011 10:31

Repository Staff Only: item control page